# SDR QXEA0201212

- Difficulty date: August 10, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 250 hours, 197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX- LEFT FIRE FAIL CAUTION MESSAGE ON TWICE DURING TAXI OUT.  RETURNED TO GATE.  TIGHTENED LOOSE CONNECTION ON LEFT HAND ENGINE B-LOOP.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
